Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro and headaches

Posted by Mock5 on January 15, 2003, at 1:24:03

In reply to Re: Lexapro and headaches Jaycee, posted by pharmrep on December 4, 2002, at 9:10:19

I, too, have noticed increased headaches with Lexapro. My side effects with the other anti-aniexy/depression meds have been diarrhea and insomnia. With Lex, those particular effects have ceased, but my migraines are MUCH more frequent. I have been taking Lex for almost 3 months and have gone to every other day to be sure that that is what is causing my migraines. And for the past 2 weeks, the days I haven't taken Lex, I haven't had a headache. Any suggestions on any other meds? I have tried Paxil, Prozac, and Celexa.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mock5 thread:109458
URL: http://www.dr-bob.org/babble/20030113/msgs/135921.html